# SDR UIEA2025062600815

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 99,897 hours, 18,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 65B1086526
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E CAVITY SUPPORT RIB WEB AT NR 5 SPOILER INBD LWR WBL 432.65 FOUND CRACKED.  LT WING T/E CAVITY SUPPORT RIB WEB (P/N: 6565B10865-26) AT NR 5 SPOILER INBD LWR WBL 432.65 REPLACED IAW RI-57-70-17735 REV. A. NO FURTHER DEFECTS NOTED.
